Jump to content
Important Survey - Please Participate ×

Grieving


[Me...]

Recommended Posts

I was on 4-6mg of klonapin for 4-5 years.

I was ripped off cold turkey at a detox center (they tricked me into coming, told me they’d wean me off, then stole my meds and forced me cold turkey)

 

I am (2 years later) STILL trying to emotionally heal from how traumatizing the entire experience was. I have serious PTSD from how severe those symptoms were. I hallucinated, I blacked out, for weeks.....objects were floating in the air, getting bigger and smaller. I felt like I was tripping acid for weeks on end

 

The protracted was almost worse. I think I got every symptom possible at some point. Doctors thought I was a hypochondriac because there was always something wrong. Felt like my body was internally shaking for 2 straight years

I can still feel my heartbeat in my limbs and ears. This has decreased a lot in the last months.

 

This shit is no joke. Wean off slow or get on another benzo and then go down slowly

I want to cry when I think about what I went through. I still have light symptoms but I’m mostly healed. Now I’m in the grieving process over how fucking scary the whole experience was.

 

 

I try to move on and accept that it happened to me....but how on earth does anyone move on after being so physically and mentally traumatized and TORTURED by your own body.....for 2 straight years?

 

And because of DOCTORS? Not drug dealers...but FUCKING DOCTORS

Link to comment
Share on other sites

I hear you, very sorry. Im struggling too and I tapered fairly quickly. Sometimes I think it's not the benzo and maybe just me?? But I remember I never had anxiety or issues like this.

Glad to hear you made it. We will never be the same person we once were, maybe a new, better person. Im pretty traumatized too because never thought this was possible.

Its no F ing joke, its suffering. The worst is when you feel like it's over because you feel better and then get completely slammed.

Link to comment
Share on other sites

Megan, I'm so sorry for what you went through - truly. Its horrific. I can't believe they c/t'd you off that high a dose. MOST professionals know you have to do some kind of taper with these meds (even if it is a rapid taper...). 

The fact that you are mostly healed is great!

But now comes the emotional healing, and like you say the grieving.

Grief is a process too, and the anger of the injustice of it all. Your feelings are obviously valid. I'm grieving too.

someone once told me to turn my pain into passion....meaning take your bad and channel it into something that brings about good. Maybe when you feel better being apart of a movement to make change in regards to these drugs or the way psyche is handled can bring some resolution in your spirit.

This is what I hope to do when things level out for me. For now I'm going day by day.

Just wanted to validate your feelings..all of our feelings.

hugs.

 

Link to comment
Share on other sites

I've been to several hospitals, I went to one in Florida, I've been to two or three in Colorado, and 3 in North Carolina. I've also been to many outpatient doctors. All of them try to wean you off within a couple days, with the exception of two of my outpatient doctor's. But they even tried to wean me off within a couple weeks. So it doesn't matter which way you look at it, all of these doctors are trying to do it way too fast. Which just creates more mental health problems in my opinion, but at least they're temporary I think. People say to just move on, but I can't do that. I'm actually trying to sue these doctors instead.
Link to comment
Share on other sites

Megan, I'm so sorry for what you went through - truly. Its horrific. I can't believe they c/t'd you off that high a dose. MOST professionals know you have to do some kind of taper with these meds (even if it is a rapid taper...). 

The fact that you are mostly healed is great!

But now comes the emotional healing, and like you say the grieving.

Grief is a process too, and the anger of the injustice of it all. Your feelings are obviously valid. I'm grieving too.

someone once told me to turn my pain into passion....meaning take your bad and channel it into something that brings about good. Maybe when you feel better being apart of a movement to make change in regards to these drugs or the way psyche is handled can bring some resolution in your spirit.

This is what I hope to do when things level out for me. For now I'm going day by day.

Just wanted to validate your feelings..all of our feelings.

hugs.

 

 

THANK You!!! This gave me so much hope Trina!

Link to comment
Share on other sites

I just want to say I 100% agree with everything you're saying and have been struggling with all the exact same feelings. I was absolutely certain that I got PTSD from this whole experience. Have you read a book called The Body Keeps the Score by Bessel van der Kolk? If not, I highly recommend it:

 

https://www.amazon.com/Body-Keeps-Score-Healing-Trauma-dp-0143127748/dp/0143127748/ref=mt_paperback?_encoding=UTF8&me=&qid=1586043616

 

It talks about the process of healing your mind and body from trauma and it was a huge help for me to crawl out of the depths of emotional hell that the WD process left me in. One piece of advice I can give you that has helped me a lot is... try not to look back. Just keep looking forward. I have to remind myself to do that all the time. The past is the past and as awful as it is, it happened and it's done and the only choice is to move forward to a better future. I find that the more that I look back and regret choices I made and what happened to me, it only makes me feel more depressed and hopeless.

Link to comment
Share on other sites

Megan - YOU give me HOPE that you're mostly healed!!

 

thats what I love about this site - we all take turns holding each other up:)

Link to comment
Share on other sites

I was on 4-6mg of klonapin for 4-5 years.

I was ripped off cold turkey at a detox center (they tricked me into coming, told me they’d wean me off, then stole my meds and forced me cold turkey)

 

I am (2 years later) STILL trying to emotionally heal from how traumatizing the entire experience was. I have serious PTSD from how severe those symptoms were. I hallucinated, I blacked out, for weeks.....objects were floating in the air, getting bigger and smaller. I felt like I was tripping acid for weeks on end

 

The protracted was almost worse. I think I got every symptom possible at some point. Doctors thought I was a hypochondriac because there was always something wrong. Felt like my body was internally shaking for 2 straight years

I can still feel my heartbeat in my limbs and ears. This has decreased a lot in the last months.

 

This shit is no joke. Wean off slow or get on another benzo and then go down slowly

 

I try to move on and accept that it happened to me....but how on earth does anyone move on after being so physically and mentally traumatized and TORTURED by your own body.....for 2 straight years?

 

And because of DOCTORS? Not drug dealers...but FUCKING DOCTORS

 

That sounds truly, seriously fucked up. I cannot imagine how you retained your sanity, OMG. I would suggest you have a law suit at your option, having been put in a serious, dangerous situation.

I want to cry when I think about what I went through. I still have light symptoms but I’m mostly healed. Now I’m in the grieving process over how fucking scary the whole experience was.

I'd be traumatized to say the least - really criminal negligence. I stopped c/t at one point - could go no further than 3 weeks - nearly drove me off the deep end due to the audible hallucinations - fwy traffic, neighbor's

power tools - sounded like monsters. My PhD told me that was both foolish and dangerous. I was under the impression it would only last about 3 mo. though there was no chance I'd get that far.

The deep state of grief, from whatever source(s), has been the worst of the lot symptoms - is what drove me to OD July 2016, immediately after which I did the 30-day rapid detox from 6-8mg. Klonopin/day.

Though it has been a freaking nightmare last 3.5 yrs. - loss of capacity to feel/express emotion, there is still, below the surface, profound sadness as I obsess over a failed past.

 

I am so glad you've come so far from a incredibly tough ordeal. You've got chutzpah - far more than I do! 

Link to comment
Share on other sites

×
×
  • Create New...